# SDR AALA202306025553

- Difficulty date: June 2, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 62,104 hours, 25,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5705Y1
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AFT ENTRY FLOOR STRUCTURE INTERCOSTAL LOCATED FROM BS 986.6 TO BS 1006 AT RBL 32. REPLACED INTERCOSTAL PER SRM 51-40-02 AND SRM 51-40-05.
